Citation

BibTex format

@article{LIEBECK:1982,
author = {LIEBECK, MW},
journal = {JOURNAL OF THE AUSTRALIAN MATHEMATICAL SOCIETY SERIES A-PURE MATHEMATICS AND STATISTICS},
pages = {76--85},
title = {GROUPS FIXING GRAPHS IN SWITCHING CLASSES},
url = {http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:A1982NY53700010&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202},
volume = {33},
year = {1982}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - LIEBECK,MW
EP - 85
PY - 1982///
SN - 0263-6115
SP - 76
TI - GROUPS FIXING GRAPHS IN SWITCHING CLASSES
T2 - JOURNAL OF THE AUSTRALIAN MATHEMATICAL SOCIETY SERIES A-PURE MATHEMATICS AND STATISTICS
UR - http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:A1982NY53700010&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202
VL - 33
ER -